Jump to content

Just went from 400mg to 1200 mg of seroquel


Recommended Posts

It hasn't killed the hallucinations entirely, but 1.) they are more sporadic and 2.) I simply don't care as much.

It has done diddly-poo for the chatter inside my head, which I think is something else entirely.

I'm having a problem with nausea/dizzies, bloat and near constipation. I've not been on this dosage long enough to tell what kind of thing I'm up against on the weight gain issue

and then there is the flattened pool of goo effect...

How long do the nasty side affects tend to last? I'm getting tired of the almost motion sick thing, making it hard to read, look at the monitor etc.

Is there a "burn in" time for Seroquel

Link to comment
Share on other sites

All at once? Wow. I think it's recommended to go up a bit more slowly than that. I guess they want to get you to a steady state on the full dose ASAP.

I don't know how long it will take, but I can tell you that it's perfectly normal to feel like shit after going up that fast and it does past most of the time, though there may be some residual gooeyness.

Link to comment
Share on other sites

Hi Panz

I've had to do the "quick titration up" too...I didn't go up to 1200, but I did have to go up real fast to 800 and I have to say that I did suffer some queasiness and weird gooeyness feelings...I hear you. Those feelings took me about a week to pass. And the chatter in the brain did finally quiet for me, anyway, after a while. I hope things ease up for you, too. I know that's a toughie.

Let us know how you're doing. I know Seroquel is a good drug for a lot of us...it was good for me when I needed it to be. Hope it's there for you, Panz.

Take care,

~Cat

Link to comment
Share on other sites

Hi,

I love my seroquel.

however seroquel has definitely made me feel bloated & constipated & gassy...especially whenever i upped a dosage. my tiration up was not as fast as yours. and you are taking double the amount of me.

the chatter in the head - seroquel has not reduced the noises. but i tend to get better sleep than i ever had in my whole life.

may you be ok and have nice BMs.

love,

december

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...